# SDR AALA201701029006

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 29,721 hours, 10,294 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ARMING LEVER ON THE L3 DOOR IS LOOSE.   MAINTENANCE PROPERLY SECURED THE DOOR HANDLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
